MAUDE Adverse Event Report: FOOSIN MEDICAL SUPPLIES INC., LTD UNIFY; SURGICAL SUTURE

FOOSIN MEDICAL SUPPLIES INC., LTD UNIFY; SURGICAL SUTURE
Model Number L-E230R24
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterility test of the retained sample products are all qualified.The product importer sold this batch of products to different regions or clinics, and only this clinic report this problem.During the communication process, the clinic cannot provide accurate surgery, product information,patients information or return any remained product.
 
Event or Problem Description
7 patient returned clinic with infection issue after the mini-facelift surgery, and all they used polyester 2/0 suture with the same lot.Per nurse who works in that clinic description, the infection occurred at different time within the first several weeks.Some patients need to reopen and remove the suture.The clinic treated the patients with antibiotics, and they began to heal.

Brand Name
UNIFY
Common Device Name
SURGICAL SUTURE
Manufacturer (Section D)
FOOSIN MEDICAL SUPPLIES INC., LTD
no.20, xingshan road weihai
torch hi-tech science park
weihai, shandong province
CH 
MDR Report Key12126288
Report Number3004496829-2021-00009
Device Sequence Number11883912
Product Code GAP
UDI-Device Identifier00814639021141
UDI-Public00814639021141
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/18/2025
Device Model NumberL-E230R24
Device Lot NumberYE01239-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NONE
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;